Posted by bulldog2 on February 7, 2009, at 11:31:27
In reply to nardil - blood sugar, posted by g_g_g_unit on February 7, 2009, at 6:09:48
> sorry to add yet another nardil thread. i have been quite tolerant w/r/t to se's, yet this blood sugar issue is bothering me. basically, if i go more than an hour or two without eating something, i fall into a terrible hypoglycemic state, which it can take a while to recover from. i have brought this up to my doctor and he said he can't see how the nardil would be doing this, which is strange because pubmed returns numerous abstracts on how hydrazines affect glucose. i am following a low GI diet which helps with hunger somewhat, yet like i say, if i go without eating, the repercussions are pretty bad. is this a side-effect that most likely won't go away? now 2 days @ 60mg. feel really relaxed, almost to a point of sublime indifference, yet no other positive social benefits (i.e. talkativeness), no positive cognitive changes (still have brain fog, memory's terrible, etc.), incredibly tired during the day...
Since Nardil affects the body's ability to handle sugar I would go on a high protein, moderate fat and low carb diet. Make sure the carbs are complex.